Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 24, Number 111
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Error bounds for polynomial spline interpolation
Martin H. Schultz PDF
Math. Comp. 24 (1970), 507-515
Some observations on interpolation in higher dimensions
R. B. Guenther and E. L. Roetman PDF
Math. Comp. 24 (1970), 517-522
“Best” interpolation, differentiation, and integration approximations on the Hardy space $H^{2}$
Leon Winslow PDF
Math. Comp. 24 (1970), 523-527
Computation of best one-sided $L_{1}$ approximation
James T. Lewis PDF
Math. Comp. 24 (1970), 529-536
The calculation of multidimensional Hermite polynomials and Gram-Charlier coefficients
S. Berkowitz and F. J. Garner PDF
Math. Comp. 24 (1970), 537-545
Accelerating convergence of trigonometric approximations
William B. Jones and G. Hardy PDF
Math. Comp. 24 (1970), 547-560
New error coefficients for estimating quadrature errors for analytic functions
Philip Rabinowitz and Nira Richter PDF
Math. Comp. 24 (1970), 561-570
Chebyshev type quadrature formulas
David K. Kahaner PDF
Math. Comp. 24 (1970), 571-574
Trigonometric and Gaussian quadrature
C. J. Knight and A. C. R. Newbery PDF
Math. Comp. 24 (1970), 575-581
Cross-product cubature error bounds
Frank G. Lether PDF
Math. Comp. 24 (1970), 583-592
Asymptotic properties of minimal integration rules
Philip Rabinowitz and Nira Richter-Dyn PDF
Math. Comp. 24 (1970), 593-609
The initial-value problem for the equation $(tu_{t})_{t}=u_{xx}$
Alan Solomon and Faiza Solomon PDF
Math. Comp. 24 (1970), 611-620
On the numerical solution of the diffusion equation
Øystein Tødenes PDF
Math. Comp. 24 (1970), 621-627
A note on trapezoidal methods for the solution of initial value problems
A. R. Gourlay PDF
Math. Comp. 24 (1970), 629-633
Marginal stability and stabilization in the numerical integration of ordinary differential equations
H. Brunner PDF
Math. Comp. 24 (1970), 635-646
Conditioning of quasi-Newton methods for function minimization
D. F. Shanno PDF
Math. Comp. 24 (1970), 647-656
Optimal conditioning of quasi-Newton methods
D. F. Shanno and P. C. Kettler PDF
Math. Comp. 24 (1970), 657-664
The explicit inverse of a tridiagonal matrix
P. Schlegel PDF
Math. Comp. 24 (1970), 665
A new method for computing toroidal harmonics
Henry E. Fettis PDF
Math. Comp. 24 (1970), 667-670
Chebyshev approximations for the Coulomb phase shift
W. J. Cody and K. E. Hillstrom PDF
Math. Comp. 24 (1970), 671-677
Complex zeros of an incomplete Riemann zeta function and of the incomplete gamma function
K. S. Kölbig PDF
Math. Comp. 24 (1970), 679-696
Lower bounds for the disk packing constant
David W. Boyd PDF
Math. Comp. 24 (1970), 697-704
Remark on a conjecture of Erdős on binomial coefficients
Andrzej Mąkowski PDF
Math. Comp. 24 (1970), 705
Computing irreducible representations of groups
John D. Dixon PDF
Math. Comp. 24 (1970), 707-712
Factoring polynomials over large finite fields
E. R. Berlekamp PDF
Math. Comp. 24 (1970), 713-735
Consecutive power residues or nonresidues
J. R. Rabung and J. H. Jordan PDF
Math. Comp. 24 (1970), 737-740
Note on the distribution of Ramanujan’s tau function
D. H. Lehmer PDF
Math. Comp. 24 (1970), 741-743
The generalized serial test applied to expansions of some irrational square roots in various bases
W. A. Beyer, N. Metropolis and J. R. Neergaard PDF
Math. Comp. 24 (1970), 745-747
Reviews and Descriptions of Tables and Books
Math. Comp. 24 (1970), 749-761
Table Errata
Math. Comp. 24 (1970), 763-764
Table errata: “Complete elliptic integrals of complex Legendrian modulus” (J. Math. and Physics 26 (1948), 234–245) by Enzo Cambi
Henry E. Fettis and James C. Caslin PDF
Math. Comp. 24 (1970), 763-764
Math. Comp. 24 (1970), 765-766